# SDR 09092005G

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 28,680 hours, 31,724 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT STALL WARNING FAIL LIGHT ILLUMINATED INFLIGHT.  CYCLED STALL WARNING CHAN C/B, OPS CHECK GOOD.
